Archived

This topic is now archived and is closed to further replies.

Vitamin A

21 posts in this topic

I don't know so much about accutane. I heard it has a high % of Vitamin A. I read on an article is best to try Vitamin A than accutane. Dosage recommended for severe acne is 300,000 IU . I don't have severe acne but I'm taking 100,000 IU. Has anybody done this? Although I read it has it side effects but not like accutane. Headaches, vomiting, etc. I ha ve a big head ache right now. I was just wondering if someone had any success trying this.


"Nobody Loves a Nobody... I want To be a Somebody" [image removed by sigbot--see board rules]


Share this post


Link to post
Share on other sites

ive been doing 25000iu a day for about 2 months, i really cant tell a difference but its made me jaundice and my friends started calling me bart simpson cuz my skin is yellow lol

Share this post


Link to post
Share on other sites

It say's on the back of my actimine that doeses more than 10,000 IU a day can cause birth defects...

Share this post


Link to post
Share on other sites
ive been doing  25000iu a day for about 2 months, i really cant tell a difference but its made me jaundice and my friends started calling me bart simpson cuz my skin is yellow lol


"Nobody Loves a Nobody... I want To be a Somebody" [image removed by sigbot--see board rules]


Share this post


Link to post
Share on other sites

It is not safe to take 100,000 of vitamin A a day. First, it is so damn dangerous. You aren't even monitored and could die. Seriously. It(Vitamin A) isn't even FDA approved. Second, accutane is altered to help acne, but regular vitamin A isn't. You are just OD'ing on vitamin A.

To the person who is jaundiced, you better stop taking it and call your Dr. You are damaging your liver. I know it sounds harsh of me, but I am saying it all for your own good.

If are willing to risk your health, do yourself a favor and let it be done with a FDA approved drug that is almost guaranteed to work(unlike OTC vitamin A)and monitored by a Dr.

Good luck.


Please only PM me if it's something that cannot be talked about on the thread or is highly personal. This way, everyone benefits.


Share this post


Link to post
Share on other sites

THat's dangerous.


The ship doesn't sail otherwise.


Share this post


Link to post
Share on other sites

Vitamin A is more dangerous at high doses than accutane.

Why?

Accutane is selective as to what it will bind to (receptors) in your body, which is why it is used rather than Vit A. Vitamin A will have a LOT more side effects than accutane when used in high doses, because it isn't as selective.

it's pretty risky to OD on vitamin A, and high doses are toxic. It has a cumulative effect because it is fat soluble.

Share this post


Link to post
Share on other sites

I stay away from Vitamin A ever since I took accutane. For me, it is toxic.

Share this post


Link to post
Share on other sites
I don't know so much about accutane. I heard it has a high % of Vitamin A. I read on an article is best to try Vitamin A than accutane. Dosage recommended for severe acne is 300,000 IU . I don't have severe acne but I'm taking 100,000 IU. Has anybody done this? Although I read it has it side effects but not like accutane. Headaches, vomiting, etc. I ha ve a big head ache right now. I was just wondering if someone had any success trying this.

Share this post


Link to post
Share on other sites

The person who said your skin is turning yellow, is probably because you are taking beta carotene. Which is a vitamin A derrogative, but is not toxic to you, the only known side effects is yellowing of skin and sometimes eyes (there is also a liver disease that causes this), and orange stools. It is also good to take it if you are photosensitive. BETA CAROTENE. Not a Vitamin A capsule.


RULES TO LIVE BY

Boxers are cool until things dangle. Sometimes that is the best part.

Orange toe nails are for black ladies.

Snorting prozac to get high is not wise.

Triple inverse and long exchange traded funds deviate to zero with volatility.

Conversations you have with friends are never funny to others. Keep them to yourself.

Retelling movie clips that are "funny" ruins them. You look like an ass.

Soy vanilla decaf venti lattes are 4.65 at Starbucks and 5 dollars at Barnes and Noble.


Share this post


Link to post
Share on other sites

All vitamin A did for me was give me terrible chronic chapped lips, which is an indicator of too much Vit A. I was only taking 2500 IU too.


My regimen:

Eat regularly: a wide variety of vegetables, eggs, meat/fish, cheese, yogurt, butter, fruit, nuts/seeds.

Occasionally eat: beans, squash, potatoes.

Don't eat: sugar, grains, most processed food.


Share this post


Link to post
Share on other sites
All vitamin A did for me was give me terrible chronic chapped lips, which is an indicator of too much Vit A.  I was only taking 2500 IU too.

Share this post


Link to post
Share on other sites

Wow, just...wow. 100,00IU's huh? I thought you were clear with the Acne Cure book. That's the one that you were touting a while back.

On a side note, whoever told you to take 100,000 IU's should be kicked in the balls really hard(Or whatever causes the same pain in Females if it was a girl).

Anything over 5,000IU's is pushing it. You may not see symptoms until it's too late. If you don't even know the difference between Accutane and vitamin A you shouldn't be megadosing on it. The side effects you'll get on vita A megadose will be much more pronounced and harsh than anything Accutane can do(And as you know it can do some nasty things).

Take as much carotenes as you want until your skin turns orange.

Share this post


Link to post
Share on other sites
Wow, just...wow. 100,00IU's huh? I thought you were clear with the Acne Cure book. That's the one that you were touting a while back.

On a side note, whoever told you to take 100,000 IU's should be kicked in the balls really hard(Or whatever causes the same pain in Females if it was a girl).

Anything over 5,000IU's is pushing it. You may not see symptoms until it's too late. If you don't even know the difference between Accutane and vitamin A you shouldn't be megadosing on it. The side effects you'll get on vita A megadose will be much more pronounced and harsh than anything Accutane can do(And as you know it can do some nasty things).

Take as much carotenes as you want until your skin turns orange.

Share this post


Link to post
Share on other sites
Weird, I've been taking around 15000 IUs from Cod Liver Oil daily as well as having some liver weekly and I have had no  vitamin A toxicity symptoms at all. Might it be that natural forms are better tolerated than pills?


My regimen:

Eat regularly: a wide variety of vegetables, eggs, meat/fish, cheese, yogurt, butter, fruit, nuts/seeds.

Occasionally eat: beans, squash, potatoes.

Don't eat: sugar, grains, most processed food.


Share this post


Link to post
Share on other sites
I don't know so much about accutane. I heard it has a high % of Vitamin A. I read on an article is best to try Vitamin A than accutane. Dosage recommended for severe acne is 300,000 IU . I don't have severe acne but I'm taking 100,000 IU. Has anybody done this? Although I read it has it side effects but not like accutane. Headaches, vomiting, etc. I ha ve a big head ache right now. I was just wondering if someone had any success trying this.

Share this post


Link to post
Share on other sites

so are u guys sayin that too much vit a is bad 4 the liver? Wot about if your taking bete-carotene in forms of raw carrots? would that be safer?

Share this post


Link to post
Share on other sites
I don't have severe acne but I'm taking 100,000 IU.

Share this post


Link to post
Share on other sites
so are u guys sayin that too much vit a is bad 4 the liver? Wot about if your taking bete-carotene in forms of raw carrots? would that be safer?

Share this post


Link to post
Share on other sites